RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2008, Volume 20, Number 3, Pages 3–8 (Mi mm2156)  

This article is cited in 3 scientific papers (total in 3 papers)

The generalized statement of the problem of a two–phase liquid flow with continuously changing interface

A. V. Rukavishnikov

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: In the paper the two-dimension problem of a two-phase immiscible liquid flow in the formulation of the incompressible Navier-Stokes equations with continuously changing interface is considered. For its definition during each moment of time is used so-called level set function. Besides discontinuous coefficients of kinematic viscosity and density in the formulation of a problem the effect of a surface tension is included. The generalized statement of a problem included conditions of the matching of the solution (in weak sense) on the common boundary between liquids is certain.

Full text: PDF file (149 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 19.02.2006

Citation: A. V. Rukavishnikov, “The generalized statement of the problem of a two–phase liquid flow with continuously changing interface”, Matem. Mod., 20:3 (2008), 3–8

Citation in format AMSBIB
\Bibitem{Ruk08}
\by A.~V.~Rukavishnikov
\paper The generalized statement of the problem of a two--phase liquid flow with continuously changing interface
\jour Matem. Mod.
\yr 2008
\vol 20
\issue 3
\pages 3--8
\mathnet{http://mi.mathnet.ru/mm2156}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2423517}
\zmath{https://zbmath.org/?q=an:1150.76527}


Linking options:
  • http://mi.mathnet.ru/eng/mm2156
  • http://mi.mathnet.ru/eng/mm/v20/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Strakhovskaya, “Chislennoe modelirovanie dvukhfaznykh techenii s dvizhuschimsya interfeisom metodom konechnykh superelementov”, Preprinty IPM im. M. V. Keldysha, 2010, 083, 12 pp.  mathnet
    2. A. V. Rukavishnikov, “Ob otsenke tochnosti dlya odnoi zadachi gidrodinamiki s razryvnymi koeffitsientami v norme prostranstva $\mathbf L_2(\Omega_h)$”, Sib. zhurn. industr. matem., 15:1 (2012), 110–122  mathnet  mathscinet
    3. A. V. Rukavishnikov, “Nekonformnyi metod konechnykh elementov dlya odnoi zadachi gidrodinamiki s krivolineinym interfeisom”, Zh. vychisl. matem. i matem. fiz., 52:6 (2012), 1072–1094  mathnet
  • Математическое моделирование
    Number of views:
    This page:400
    Full text:128
    References:37
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020